# SDR UPS98825795

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 35-55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, HEAVY CORROSION BETWEEN INTERNAL DOUBLER AND SKIN AT LONGERON 31R AND BETWEEN FS 35 AND 55.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW SRM 53-3-1 AND 51-1-21.
